# SDR JJBA20171007007

- Difficulty date: October 7, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 29,219 hours, 18,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT STRIP HAS A SEGMENT MISSING.  REPLACED CABIN EMERGENCY LIGHT STRIP IAW AMM 33-50-12. OPS CHECKED GOOD.
